AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
\(p\)-Adic Methods in Number Theory and Algebraic Geometry
Edited by: Alan Adolphson, Steven Sperber, and Marvin Tretkoff

Contemporary Mathematics
1992; 241 pp; softcover
Volume: 133
ISBN-10: 0-8218-5145-4
ISBN-13: 978-0-8218-5145-6
List Price: US$50
Member Price: US$40
Order Code: CONM/133
[Add Item]

Request Permissions

Two meetings of the AMS in the fall of 1989--one at the Stevens Institute of Technology and the other at Ball State University--included Special Sessions on the role of \(p\)-adic methods in number theory and algebraic geometry. This volume grew out of these Special Sessions. Drawn from a wide area of mathematics, the articles presented here provide an excellent sampling of the broad range of trends and applications in \(p\)-adic methods.


Researchers and advanced graduate students working in number theory and algebraic geometry.

Table of Contents

  • F. Baldassarri and B. Chiarellotto -- On Christol's theorem. A generalization to systems of PDE's with logarithmic singularities depending upon parameters
  • F. Baldassarri and B. Chiarellotto -- On Andre's transfer theorem
  • G. Christol and B. Dwork -- Differential modules of bounded spectral norm
  • R. Crew -- The \(p\)-adic monodromy of a generic Abelian scheme in characteristic \(p\)
  • D. R. Dorman -- Factorization of Drinfeld singular moduli
  • B. Fisher -- Distinctness of Kloosterman sums
  • R. M. Freije -- Intersection formulas for Mumford curves
  • D. Goss -- \(L\)-series of Grössencharakters of type \(A_0\) for function fields
  • G. Kato -- A \(p\)-adic cohomological method for the Weierstrass family and its zeta invariants
  • M. Larsen -- Two-dimensional systems of Galois representations
  • M. M. Robinson -- Algebraic identities useful in the computation of Igusa local zeta functions
  • A. Silverberg -- Points of finite order on Abelian varieties
  • P. F. Stiller -- The arithmetic and geometry of elliptic surfaces
  • P. V. Mulbregt -- Torsion-points on low dimensional Abelian varieties with complex multiplication
  • M. A. Vitulli -- Prime-like subsets of a commutative ring
  • D. Wan -- Newton polygons and congruence decompositions of \(L\)-functions over finite fields
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia